MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML S/T 200 S/C; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML S/T 200 S/C; PISTON SYRINGE
Catalog Number 303134
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material: 303134, lot: 3082577.It was reported that the bd syringe 10ml s/t 200 s/c had a scale marking issue.The following information was provided by the initial reporter: rcc received a complaint via email.Bd 10ml syringe slip tip embout luer-slip (ref: 303134, lot: 3082577, exp 2028-02-29).On (b)(6) 2025, one (#1) x 10ml syringe slip tip embout luer-slip had double imprints for numbers and marked increments.No patient harm.Syringe issue was escalated and removed from iv complex.Sample available for return by customer for further investigation.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - scale marking issue.One sample and four photos were provided to our quality team for investigation.Through visual inspection, it was observed that syringe has double print on the entire scale markings in the barrel.The condition observed is non-conforming per product specification.The potential root cause for the double print defect is associated with the marking process.These conditions are occurring below their expected frequency.Therefore, no corrective action is required at this time.Furthermore, a device history record review was completed for provided lot number 3082577.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 10ML S/T 200 S/C
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21300307
Report Number1213809-2025-00066
Device Sequence Number8169470
Product Code FMF
UDI-Device Identifier00382903031344
UDI-Public(01)00382903031344(11)230323(17)280229(10)3082577
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303134
Device Lot Number3082577
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer03/08/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown